Alert archive / South Carolina / Small Craft Advisories in 2018
Small Craft Advisory 41, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Oct 11, 2018, 1:39 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2018, 1:39 PM EDT (17:39 UTC)
- Expired
- Oct 12, 2018, 3:02 AM EDT
- In force
- 13 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted.
185 WHUS72 KCHS 111739 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 139 PM EDT Thu Oct 11 2018 AMZ374-120145- /O.CAN.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/ /O.NEW.KCHS.SC.Y.0041.181011T1739Z-181012T1000Z/ Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 139 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... ...TROPICAL STORM WARNING IS CANCELLED... The National Weather Service in Charleston has issued a Small Craft Advisory, which is in effect until 6 AM EDT Friday. The Tropical Storm Warning has been cancelled. * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ354-120145- /O.CAN.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/ /O.NEW.KCHS.SC.Y.0041.181011T1739Z-181012T0300Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 139 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... The National Weather Service in Charleston has issued a Small Craft Advisory, which is in effect until 11 PM EDT this evening. The Tropical Storm Warning has been cancelled. * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ330-350-352-120145- /O.CON.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/ Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- 139 PM EDT Thu Oct 11 2018 ...TROPICAL STORM WARNING REMAINS IN EFFECT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tropical Storm Warning means sustained winds of 34 to 63 kt are expected due to a tropical storm within 36 hours. && $$
5 follow-up statements
682 WHUS72 KCHS 111950 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 350 PM EDT Thu Oct 11 2018 AMZ330-352-120300- /O.CAN.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/ /O.EXA.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/ Charleston Harbor- Waters from Edisto Beach SC to Savannah GA out 20 NM- 350 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IS CANCELLED... The National Weather Service in Charleston has issued a Small Craft Advisory, which is in effect until 11 PM EDT this evening. The Tropical Storm Warning has been cancelled. * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ350-120400- /O.CON.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 350 PM EDT Thu Oct 11 2018 ...TROPICAL STORM WARNING REMAINS IN EFFECT... PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ354-120300- /O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/ Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 350 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-120400- /O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/ Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 350 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
840 WHUS72 KCHS 112348 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 748 PM EDT Thu Oct 11 2018 AMZ350-120100- /O.CAN.KCHS.TR.W.1014.000000T0000Z-000000T0000Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 748 PM EDT Thu Oct 11 2018 ...TROPICAL STORM WARNING IS CANCELLED... The National Weather Service in Charleston has cancelled the Tropical Storm Warning. $$ AMZ330-120100- /O.CAN.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/ Charleston Harbor- 748 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Charleston has cancelled the Small Craft Advisory. $$ AMZ352-354-120300- /O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/ Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 748 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-120800- /O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/ Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 748 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
816 WHUS72 KCHS 112352 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 752 PM EDT Thu Oct 11 2018 AMZ350-120600- /O.EXB.KCHS.SC.Y.0041.000000T0000Z-181012T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 752 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... The National Weather Service in Charleston has issued a Small Craft Advisory, which is in effect until 2 AM EDT Friday. * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ352-354-120300- /O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T0300Z/ Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- 752 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ374-120800- /O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/ Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 752 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
385 WHUS72 KCHS 120434 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 1234 AM EDT Fri Oct 12 2018 AMZ350-120545- /O.CAN.KCHS.SC.Y.0041.000000T0000Z-181012T0600Z/ Waters from South Santee River to Edisto Beach SC out 20 NM- 1234 AM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Charleston has cancelled the Small Craft Advisory. $$ AMZ374-121000- /O.CON.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/ Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 1234 AM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...Wind and or wave conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... During a Small Craft Advisory, inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
688 WHUS72 KCHS 120702 MWWCHS URGENT - MARINE WEATHER MESSAGE National Weather Service Charleston SC 302 AM EDT Fri Oct 12 2018 AMZ374-120815- /O.CAN.KCHS.SC.Y.0041.000000T0000Z-181012T1000Z/ Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 302 AM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Charleston has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 10:56 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Oct 11, 10:56 AM EDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1056 AM EDT Thu Oct 11 2018
.SYNOPSIS...
Tropical Storm Michael will continue to move northeast through
central Georgia and South Carolina today. Cooler and drier high
pressure will then build in through the weekend before a
coastal trough and cold front affect the area early to mid next
week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Changes to advisories and warnings:
* Tropical Storm Warning cancelled for all Southeast Georgia.
* Wind Advisory issued for Screven, Bulloch, Effingham, Chatham
and Bryan through 2 pm for lingering wind gusts to 40 mph.
Further changes in the various advisories and warnings will be
made at the 2 pm intermediate NHC advisory.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
Tonight: A cold front will kick Michael off the Delmarva and
Virginia Tidewater, and this allows for cooler and much drier
high pressure to build from the central U.S. We'll experience
temps that will be at their lowest since May, and as skies
become clear or mostly clear, upper 50s and lower 60s will be
common inland from US-17, with the middle 60s closer to the
coast. It will certainly feel more autumnal than it has been so
far, but even these levels are still above average.
Friday through Sunday: Cooler and drier high pressure will
build in behind Michael through the period. The only fly in the
ointment will be a weak low pressure trough early next week
which could lead to a few showers given the moister onshore
flow. Temperatures should still remain at or above normal though
through the period. Saturday morning will be the coolest period
when areas away from the coast will be in the 50s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
A weak coastal trough early next week will bring a few showers. A
cold front should then move into the area Monday night and linger
until a stronger cold front pushes through toward the end of the
period with better rain chances, including some thunderstorms.
Temperatures look to remain well above normal until possibly
Thu.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
KCHS: One last rain band associated with TS Michael with move
through early this morning, with a few lingering showers to
remain nearby into early afternoon. MVFR conditions will prevail
during this time, before VFR conditions return after 19Z and
prevail through the rest of the 12Z TAF cycle. Strong S winds of
30-40 kt will veer to SW at 25-35 kt during the late morning and
afternoon, before winds shift to W at around 10 kt toward
sunset.
KSAV: A few light showers near the airport will end this
morning, and the ongoing MVFR conditions will eventually give
way to VFR weather this afternoon and tonight as moisture
scours out in wake of departing TS Michael. SW winds will
average 25-35 kt this morning, clocking around to W at 20-30 kt
this afternoon, with W or WNW winds finally dropping off to 10
kt or less by sunset.
Extended Aviation Outlook: VFR likely through the weekend with a
better chance of some brief restrictions at times thereafter.
&&
.MARINE...
Today: The large cyclonic circulation around TS Michael will
produce hazardous maritime conditions across all waters today,
and a continuation of the Tropical Storm Warning. South and
southwest winds will be as high as 30 to 40 kt, with stronger
gusts. Seas will be as high as 7 to 11 ft.
Tonight: Once the Tropical Storm Warnings end by late today,
they'll need to be replaced by Small Craft Advisories, as cool
advection develops in the wake of a cold front that moves
through, and high pressure that builds from the west and
northwest.
Friday through Tuesday: Cooler/drier high pressure will build in
from the north late this week with a coastal trough likely
developing early next week ahead of an approaching cold front.
Winds/seas should stay below Advisory levels through the period.
Rip Currents: A high risk for rip currents continues today due
to strong winds and moderate swells.
High Surf: Breakers can still reach as high as 5 feet at the
beaches today, so the High Surf Advisory continues for one more
day.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...High Risk for Rip Currents until 8 PM EDT this evening for GAZ117-
119-139-141.
High Surf Advisory until 8 PM EDT this evening for GAZ117-119-
139-141.
Wind Advisory until 2 PM EDT this afternoon for GAZ088-100-101-
116>119.
SC...High Risk for Rip Currents until 8 PM EDT this evening for
SCZ048>051.
High Surf Advisory until 8 PM EDT this evening for SCZ048>051.
Tropical Storm Warning for SCZ040-042>045-047>052.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&Hazardous weather outlook, Oct 11, 10:57 AM EDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 1057 AM EDT Thu Oct 11 2018 GAZ087-099-114-115-137-138-140-121500- Jenkins-Candler-Tattnall-Evans-Long-Inland Liberty-Inland McIntosh- 1057 AM EDT Thu Oct 11 2018 This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ139-141-121500- Coastal Liberty-Coastal McIntosh- 1057 AM EDT Thu Oct 11 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ088-100-101-116-118-121500- Screven-Bulloch-Effingham-Inland Bryan-Inland Chatham- 1057 AM EDT Thu Oct 11 2018 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-SCZ040-042>045-047-052-121500- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Tidal Berkeley- 1057 AM EDT Thu Oct 11 2018 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for Atlantic coastal waters and southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. SCZ048>051-121500- Beaufort-Coastal Colleton-Charleston-Coastal Jasper- 1057 AM EDT Thu Oct 11 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. GAZ117-119-121500- Coastal Bryan-Coastal Chatham- 1057 AM EDT Thu Oct 11 2018 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Georgia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Risk for Rip Currents. High Surf Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Local storm report, Oct 11, 11:11 AM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1111 AM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TROPICAL STORM CHARLESTON 32.78N 79.93W
10/11/2018 CHARLESTON SC OFFICIAL NWS OBS
THE NWS OBSERVATION SITE AT WATERFRONT PARK IN DOWNTOWN
CHARLESTON MEASURED A PEAK WIND GUST OF 39 KNOTS...OR 45
MPH.
&&
EVENT NUMBER CHS1800936
BSHLocal storm report, Oct 11, 11:15 AM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1115 AM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TROPICAL STORM 3 NNE MOUNT PLEASANT 32.83N 79.85W
10/11/2018 CHARLESTON SC PUBLIC
TREE DOWN REPORTED ON 1200 BLOCK OF CHATFIELD STREET.
&&
EVENT NUMBER CHS1800937
ETMLocal storm report, Oct 11, 11:27 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1127 AM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 AM TROPICAL STORM 1 SE JEDBURG 33.05N 80.23W
10/11/2018 DORCHESTER SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN NEAR THE INTERSECTION OF
GRAYBACK ROAD AND MALLARD ROAD.
1108 AM TROPICAL STORM 2 E CHARLESTON 32.78N 79.91W
10/11/2018 CHARLESTON SC BROADCAST MEDIA
SOCIAL MEDIA VIDEO SHOWED MINOR DAMAGE TO MARINA
GANGWAY AND DOCK.
&&
EVENT NUMBER CHS1800938
EVENT NUMBER CHS1800939
NEDLocal storm report, Oct 11, 11:31 AM EDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 AM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM TROPICAL STORM 1 NW THUNDERBOLT 32.04N 81.06W
10/11/2018 CHATHAM GA EMERGENCY MNGR
TREE DOWN ON 2600 BLOCK OF SKIDAWAY ROAD.
1039 AM TROPICAL STORM 1 NNW THUNDERBOLT 32.04N 81.06W
10/11/2018 CHATHAM GA EMERGENCY MNGR
TREE DOWN ON POWERLINES AT BULL STREET AND EAST 55TH
STREET.
&&
EVENT NUMBER CHS1800940
EVENT NUMBER CHS1800941
ETMLocal storm report, Oct 11, 12:23 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1223 PM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TROPICAL STORM WILMINGTON ISLAND 32.01N 80.98W
10/10/2018 CHATHAM GA EMERGENCY MNGR
A LARGE TREE LIMB DAMAGED THE ROOF OF A HOME.
&&
EVENT NUMBER CHS1800942
RFMLocal storm report, Oct 11, 12:49 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1249 PM EDT THU OCT 11 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM TROPICAL STORM 3 ESE PORT WENTWORTH 32.13N 81.14W
10/11/2018 CHATHAM GA BROADCAST MEDIA
SOCIAL MEDIA POST FROM BROADCAST MEDIA SHOWED MULTIPLE
SHIPPING CONTAINERS FALLEN FROM STACKS AT THE GEORGIA
PORT. TIME ASSIGNED TO THE MEASURED PEAK WIND GUST IN
THE AREA.
1221 PM TROPICAL STORM 3 ENE DORCHESTER 33.16N 80.35W
10/11/2018 DORCHESTER SC LAW ENFORCEMENT
SCHP REPORTED A TREE DOWN ON INTERSTATE 26 NEAR MILE
MARKER 182.
&&
EVENT NUMBER CHS1800943
EVENT NUMBER CHS1800944
NEDThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 10:41 PM EDT | Special Marine Warning | CHS | 34 min | |
| Oct 10, 10:50 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 25 min |
| Oct 10, 11:14 PM EDT | Special Marine Warning | CHS | 61 min | |
| Oct 10, 11:15 PM EDT | Tornado Warning | CHS | Beaufort, Jasper | 30 min |
| Oct 11, 12:08 AM EDT | Special Marine Warning | CHS | 19 min | |
| Oct 11, 3:45 AM EDT | Rip Current Statement | CHS | 16 hr | |
| Oct 11, 10:31 AM EDT | River Flood Warning | CHS | Berkeley, Georgetown, Williamsburg | 11 days |
| Oct 11, 10:50 AM EDT | Wind Advisory | CHS | 8 hr | |
| Oct 11, 4:52 PM EDT | Lake Wind Advisory | CHS | Berkeley | 3 hr |
Nearby
Small Craft Advisories in South Carolina, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.